# SDR TRBA20121016002

- Difficulty date: October 16, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 32,535 hours, 35,250 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Lever
- Condition: Corroded
- Location: Rudder Xmiter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE RUDDER TRANSMITTER LEVER ASSY TO HAVE CORROSION.   ACFT REMOVED FROM SERVICE.  R & R THE RUDDER SYNCHRO TRANSMITTER LEVER IAW JIC 31-31-44. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
